# SDR HEEA079387

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,751 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 206064263101
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE DETERIORATED. REPLACED WITH SERVICEABLE PART.
